Return to Profile page Friends |  Notes |  Photos |  Posts |  Status
Blank
My Posts
Sep 11, 2014 in the Depression Community - 7
the young one is trying to get her boyfriend back all they do is argue. he will never take her any where. he has left her 3 or 4 times for someone else. if he is a cheater he will always be a cheater. they are expecting a baby in April. they did not know this when they broke up. My older niece her mom we normally get along. she is bi polar and manic ...
Sep 11, 2014 in the General Health Community - 3
they contain aspirin and can cause your stomach to bleed. mandy876
Sep 11, 2014 in the Undiagnosed Symptoms Community - 2
the lump in your arm pit should be checked. it could be very serious. don't take a chance. life is short. get help. I had breast cancer and they kepy checking my lymph nodes. but mine were fine. there are other things it could be too a sweat gland stopped up. good luck. mandy876
Sep 11, 2014 in the Alzheimer's Disease Community - 2
I used hospice when the hospital said they could do no more. and I received a lot of books and studied up on it for taking care of my mom. we went through a hard patch. and her doctor was not available at the hospital. he changed her meds and put her on buspar. not sure of the spelling. she quit being violent . I asked the doctor to be her doctor but ...
Sep 11, 2014 in the Undiagnosed Symptoms Community - 3
this sounds like a side effect from medicine. my niece has bi polar and the pills they put her on makes her arm jerk and very nauseated and some more of your symptons. your pharmacy can help you check and see if one of your pills might be causing your problem
Sep 11, 2014 in the Caregivers Community - 1
that is very wonderful. door knobs are getting to be a problem for me. thank you. mandy876
Sep 11, 2014 in the General Health Community - 3
my brother in law was on lipitar. there has been a warning on them they can cause muscles to weaken. his doctor took him off of them and gave him a different medicine. when I found out I quit taking it and told my doctor he said f my chollestrol goes up again we will take care of it then. good luck. mandy876
Sep 11, 2014 in the Undiagnosed Symptoms Community - 2
I have the same problem. I have to keep my tissues near. my purse is stuffed full. your sinus an bleed mine does often I have acid reflux too and that cough could still be from your sinus problem. ask your doctor about some meds for your sinuses. I hope this is all that is wrong it can be controlled by medicine. good luck mmandy876
Sep 11, 2014 in the Undiagnosed Symptoms Community - 3
I often eat raisins. and my grandkids love them. I have never have seen any bugs or worms. I hope we did not eat any bugs. it might be wise to take this up with your doctor. I think you will be fine it is according to what kind of bug and worms you ate. good luck. mandy876
Sep 11, 2014 in the Undiagnosed Symptoms Community - 2
you should go to your doctor now. this could be very serious. and it may not be. but you need to find out what is going on. mandy876